| Model Number |
DTMC1D1 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
03/16/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned and analyzed and no anomalies were found.The returned device indicated a damaged grommet, a loose/detached set screw, and a damaged set screw.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the cardiac resynchronization therapy defibrillator (crt-d) setscrew was not threaded straight once it was backed out and that the screw could not be accessed with a device wrench.The device was not implanted.There was no patient involvement.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.